# SDR 05FDEA01207

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,063 hours, 33,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAS BULGED AREA AT FS 380-400 STR 23R-24R.  REWORKED AREA AND NDT FOUND CRACKED.  REPAIRED IAW SRM 53-30-3 FIG 13.
